I am a 21-year-old female. I stay at my institute's hostel. Ever since I left my home and went to my hostel, I have experienced some issues like fear of abandonment, loneliness, and insecurities. All these all started in my first year of college life when I started feeling left out among other girls. My roommate was not of good nature. She would spread rumors and talk behind my back to distance me from other hostel mates. I was not able to move on from that feeling.
I made some friends at the end of my first year. They are also friends with my roommate. I changed my room in my second year. I will be joining the third year of my college in about eight to nine days. There are a few good friends I have and I do not want to lose them. I fear even they will leave and I will be left alone without anyone. I fear to the point that their interaction with a specific person might ruin their friendship for me.
My parents do not allow me to go for college trips. I fear if my friends go out with other people for a trip, they will become acquainted with them and will give me less time or leave me alone. There are many nights I cried, and I need someone to be there with me at all times. I cannot even study properly. In a few days, I will begin my third year at college. I am very scared I do not want to go back there. I want to stay at home. I still have two more years in my college life. Please help.
Welcome to icliniq.com.
I read about your problem. This kind of problem is common in your age group people. You have depressive symptoms due to which person has more negative thoughts. It happens because of some chemical changes in the brain due to which the brain has difficulty in removing stress. It is a kind of illness and needs treatment.
The treatment includes medicines (antidepressants) and regular counseling sessions. It would be better to give medicines to you after more evaluation. Either you seek treatment from a nearby psychiatrist or you can have an online consultation with me or any other psychiatrist on icliniq.com that would be better and safe in your situation. We will help you out. Until then try to cut the train of thoughts by exercises, yoga and following your daily routine.
Was this answer helpful?|
Thank you doctor,
I would like to seek medical attention and help as soon as possible from you. Please inform me about the required medicines which I can take. My college starts in a few days and I do not want to face the similar issues I faced there.
Welcome back to icliniq.com.
Take tablet Censpram (Escitalopram) 10 mg after breakfast, tablet Rivotril (Clonazepam) 0.5 mg before sleep, totally for ten days. Tablet Pantocid (Pantoprazole) before breakfast for five days.
Report after ten days. If any problem with tolerability of medicines respond early. Also, I think you need a prescription for these medicines. If you do not get these I will have to send a prescription.
Was this answer helpful?|
Article Overview: Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depression. Read Article
Postpartum Depression Postpartum depression (PPD) or postnatal depression is a kind of depression that affects a new mother. 80 % of all new moms experience baby blues, but if the symptoms are severe and it starts affecting your ability to care for your baby, then it is a sign of postpartum depress... Read Article
Query: Hello doctor, Do I have depression? I need to know because I think it will be a whole lot easier if I know and admit it myself. Last night I was crying without reason, it has been like this for five years now. I can go on not going out of my room for a week without eating and every time I worry too... Read Full »
Query: Hi doctor, I am suffering from gastric problem for the last one and a half month. I lost 4 kg due to depression. I did my whole body checkup and all the reports are clear. But, I am having pain in my right hand muscle as well as have body pain. Is it due to depression? I studied about leukemia on i... Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now